# SDR USAA2010070291328

- Difficulty date: June 30, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 53,232 hours, 35,510 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27494
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - MAJOR REPAIR - CORROSION ON RIGHT HORIZONTAL STABILIZER UPPER TRAILING EDGE AT HORIZ STAB STA 203.1, 10.25 INCHES FROM TRAILING EDGE.  REPAIRED RIGHT HORIZONTAL STABILIZER UPPER TRAILING EDGE AT HORIZ STAB STA 203.1 IAW B737 SRM 55-10-13.
